# SDR KO0R201601260038

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CTR WING, UPPER SKIN HAS CORROSION AT WING TANK STRINGER 19, STATION 1197.0, LBL 110.0.
